International Journal of Fuzzy Mathematics and Systems (IJFMS)



Volume 4, Number 3 (2014)





Some fixed point theorems in fuzzy cone b-metric spaces

pp. 255267

Authors: T. Bag


Fuzzy Hausdorff axiom with respect to fuzzy ideal

pp. 269-273

Authors: S. Selvam


On smooth compactness

pp. 275-284

Authors: S. Selvam


Generalized Exponential Intuitionistic Fuzzy Entropy

pp. 285-291

Authors: P. JHA and M. VERMA


Some New Parametric Fuzzy Entropies
pp. 293-298
Authors: Priti Gupta and Abhishek Sheoran

t *Fuzzy Generalized Closed Sets In Fuzzy Topological Spaces
pp. 299-304
Author: M. Pritha

Structures On Imaginable Fuzzy Soft Isomorphism
pp. 305-311
Authors:A. Solairaju, G. Balasubramanian and K. Tamilselvi





 All rights are reserved with Research India Publications                             Home  Journals  Contact